I am 40 years old male. I am suffering from fatty liver. I have high cholesterol, and thyroid level is also high. I am not taking any medication.
Welcome to icliniq.com.
I have gone through the attachment (attachment removed to protect patient identity). You have a high cholesterol level which is the cause of the fatty liver rather than weight. A lipid-lowering medication is required. Regarding your thyroid, the hormone levels are within normal. There is no need to worry about them, unless if you have significant symptoms. I suggest a medication take Atorvastatin 10 mg tablet once daily before dinner and repeat the lipid profile after six weeks. Liver enzymes should be done after one month as a precaution.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Query: Hello doctor, Recently, I have checked my lipid profile and sugar. The results are total cholesterol 229, HDL 53, LDL 150, BP 130/90 mmHg and sugar 104. Are these results fine? Let me know whether I have any heart disease. For cholesterol I am taking Triglize. Kindly give few suggestions to lowe... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your total cholesterol target should be 150. Low-density lipoprotein (LDL) should be below 100 and high-density lipoprotein (HDL) in range of 50 to 60. Your blood sugar is normal. Right now you do not seem to have heart condition and your slightly raised blood pressure is... Read Full
Query: Hello, Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine? Do I have any nerve disorder? Read Full >>
Answer: Hi, Welcome to icliniq.com. Tablet ecospirin 75 AV contains aspirin and atorvastatin. Aspirin is a blood thinner and atorvastatin is given to patients who have high blood cholesterol level. This combination is usually given to a cardiac patient. Long term side effect of aspirin is bleedi... Read Full
Query: Hi doctor, My husband used to have Losar Beta H for his BP in the morning and Storvas 10 mg at night. But, mistakenly, he had Losar Beta H again at night. Will it cause any side effect? Should he have Storvas now? Read Full >>
Answer: Hi, Welcome to icliniq.com. Do not worry. He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again. Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box. Just a single extra ... Read Full
Ask your health query to a doctor online?Ask a Family Physician Now